Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 10, Pages 1565-1576
http://dx.doi.org/10.1155/IJMMS.2005.1565

The higher-order matching polynomial of a graph

1Departamento de Matemáticas, Facultad de Ciencias, Universidad de Los Andes, Mérida 5101, Venezuela
2ICIMAF, La Habana, Cuba
3Facultad de Ciencias, Universidad de Los Andes, Apartado Postal A61, La Hechicera, Mérida 5101, Venezuela

Received 27 April 2004; Revised 1 March 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Oswaldo Araujo, Mario Estrada, Daniel A. Morales, and Juan Rada, “The higher-order matching polynomial of a graph,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 10, pp. 1565-1576, 2005. https://doi.org/10.1155/IJMMS.2005.1565.